American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John E. Brothers. A characterization of integral currents . Trans. Amer. Math. Soc. 150 (1970) 301-325. MR 0266125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jamal K. Shahin. Some integral formulas for closed hypersurfaces in Euclidean space . Proc. Amer. Math. Soc. 19 (1968) 609-613. MR 0227906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. A. Santaló. Horospheres and convex bodies in hyperbolic space . Proc. Amer. Math. Soc. 19 (1968) 390-395. MR 0224049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John E. Brothers. Integral geometry in homogeneous spaces . Trans. Amer. Math. Soc. 124 (1966) 480-517. MR 0202099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1